MathSciNet Relay Station
MathSciNet bibliographic data
MR1945196 (2003j:60025) 60E07 (60E10)
Borowiecka, M. Geometrically semistable distributions and a functional equation. Proceedings of the Seminar on Stability Problems for Stochastic Models, Part I (Eger, 2001). J. Math. Sci. (New York) 111 (2002), no. 3, 3524–3527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement